Normalizaciones de orden alto en el problema de Hill

Autor: San Juan Díaz, Juan Félix; Lara, M.; 

Tipo de documento: Artículo de revista

Revista: Monografías de la Real Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza.. ISSN: 1132-6360. Año: 2006. Número: 28. Volumen: 28. Páginas: 23-32.

Texto completo open access 

Resumen: Hill's problem describes the most relevant features in the dynamics around planetary satellites. We consider a system of nondimensional variables, and a small parameter that depends only on the nondimensional semimajor axis. Then, the 3-DOF problem is reduced to1-DOF by means of two Lie transforms. Since a symetry between direct and retrograde inclination orbits arises from the second order approach, we are compelled to reach higher orders. We find that, while the third order approximation break that symmetry, only the fourth order normal from reflects the real Keplerian behavior of retrograde orbits inside Hill radius.